# SDR IPXA10662258

- Difficulty date: August 24, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 27,978 hours, 2,789 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 113T220129A
- Part serial: 001294
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING - INBD MAIN FLAP INBD HINGE FTG FOUND CRACK.  LT WING INBD MAIN FLAP INBD HINGE FITTING, REPAIRED IAW SRM 57-53-02-2R1, FIG 201, ORG MATL 7075-T73 FORGING, CRK LENGTH AT INBD FLANGE IS 1.5" AND OTBD FLANGE IS 0.875" DAMAGE CUTOUT IS 1.5" X 0.75" (2 LOCATION). THIS IS CLASSIFIED AS A MAJOR REPAIR WITH AND 10134-2007-7075T6511 AS REPAIR ANGLE AND 7075T651-0313IN AS REPAIR FILLER REPAIR SIZE 2"X4".
